Does Dovato cause oesophageal hypersensitivity?
30 January 2023. Related: All topics, Side effects.
Hello, Dovato is causing me oesophageal hypersensitivity shortly after I take it. I feel a burning sensation in my throat, which fades away but doesn’t go away completely the next day. Could this be a serious side effect?
Hi Alex, how are you doing?
Oesophageal hypersensitivity is not a specific side effect of Dovato. Does this happen with anything else you take e.g., other tablets or when you eat?
How long has this been going on? If it has been ongoing for a few days you should speak to your doctor about this.
Hi David. Please contact a doctor about this improbably event. This is a service for questions about treatment. This link has info about HIV trasmission – if your question is important, please take time to read about the answer here.
Hi Josh how are you trust u are well just for advice if you cut yourself together with a person who is HIV but he is consistent on treatment it is advisable for person who is HIV negative to take PEP. is it possible to can catch HIV when u went for tooth cleaning at a dentist I’m a bit scared to go to the dentist please advise. Thanks
I’ve been taking it for twenty days now. Thank you, I will.
Hi Alex, how long have you been taking Dovato? If this doesn’t get better you will need to mention it it your doctor.
It doesn’t happen with food or any other tablet. It has started since the first day I took it. The peak is few minutes after I swallow the pill – I feel my esophagus burning. The sensation weakens the next day, but it’s still there. Funny thing is that I recently switched to Dovato from Triumeq and it never happened with the latter.